# SDR AALA202507063796

- Difficulty date: July 4, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 32,021 hours, 3,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A FLASHLIGHT FOR AFT 2R DOOR JUMPSEAT NOT TESTING. MAINTENANCE REPLACED F/A FLASHLIGHT BATTERY FOR AFT JUMPSEAT AT 2R DOOR IAWAMM 25-64-00.
